| Model Number |
SA60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, a ¿scratch¿ centrally was noticed by surgeon.The lens was explanted and a backup lens was implanted without complication.The ¿scratch¿ looked like a squiggly fuzzy, it was not a straight scratch in the iol.Additional information was received from account manager and stated.There was a ¿squiggly¿ mark in the central optic that was called a scratch but the appearance was not typical of a loading issue scratch.The company injector was flagged at the account in case they have an issue with it again they will know this was one that was used for this case.